Doctor insights on:
What Is Better For Inflammation Advil Or Aleve
All work.: There is no best medication for superficial phlebitis. Any antiinflammatory that is tolerated by the patient is acceptable. The type ordered is usually determined by the physician's training and experience. I prefer advil, (ibuprofen) Motrin or naproxyn. Wet heat to the area also helps and an evaluation by a vein specialist would also be recommended. ...Read moreSee 3 more doctor answers
Inflammation is the body's attempt at self-protection; the aim being to remove harmful stimuli, including damaged cells, irritants, or pathogens - and begin the healing process. Inflammation is part of the complex biological response of vascular tissues to harmful stimuli, such as pathogens, ...Read more
NSAIDS: Both are anti inflammatory medications thus both effective for swelling in the knee (or elsewhere). Main differences involve duration of benefit rather than effectiveness. ...Read more
Both are good: Both Aleve (naproxen) and Advil (ibuprofen) are anti-inflammatory medications and either can be used to treat arthritis pain. Aleve only needs to be taken 2 times per day (every 12 hours) where as Advil can be taken 3 times per day (every 8 hours). Do not take them both together but try them both separately and see which is more effective for you. ...Read more
Which nsaid has better anti-inflammation properties! Advil or aleve (naproxen)? What is the max dose I should take of either, for anti-inflammation benefits?
Is it okay that i take prescription naproxen, meloxicam, or ibuprofen for joint pain and inflammation?
Yes and no: Take any one of these meds. However, never combine them. ...Read more
They are similar: It is preference.Get a more detailed answer ›
Hi. Can I take either naproxen or ibuprofen with solpadol and which is the stronger of naproxen or ibuprofen ?
About the same: They are both NSAID's and will both be effective. Use whichever one is less expensive for you. ...Read more
Either: Tylenol (acetaminophen) is an antipyretic so it is helpful with fever. Ibuprofen is an anti-inflammatory and addresses both fever and inflammation. With stubborn fevers people often alternate tylenol (acetaminophen) (every 4 hours) and Ibuprofen (can be taken every 6 hours). Some people find one works better than the other for them. Be sure you are drinking well when taking ibuprofen. ...Read more
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
- Talk to a doctor live online for free
- Is aleve or advil better for inflammation?
- What is better aleve or advil?
- Is aleve better than advil?
- Ask a doctor a question free online
- Which is better aleve or advil
- Advil or aleve for inflammation
- Advil vs aleve for inflammation
- Is aleve or advil better for back pain?
- Talk to a pharmacologist online for free